MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. ANTHEM; ANTHEM VOLAR PLATE, DOUBLE ROW, STANDARD, LEFT, 3 HOLE, SS

GLOBUS MEDICAL, INC. ANTHEM; ANTHEM VOLAR PLATE, DOUBLE ROW, STANDARD, LEFT, 3 HOLE, SS
Model Number 2171.1313
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Neither the device or any x-rays could be provided for evaluation.A partial tendon rupture is evident from the images provided.The surgeon stated that the screws were not prominent.The exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported that an anthem volar plate was removed due to the rupture of the patient's fpl.

Brand Name
ANTHEM
Common Device Name
ANTHEM VOLAR PLATE, DOUBLE ROW, STANDARD, LEFT, 3 HOLE, SS
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key10575547
Report Number3004142400-2020-00111
Device Sequence Number1270382
Product Code HWC
UDI-Device Identifier00889095400359
UDI-Public00889095400359
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K163361
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2171.1313
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/27/2020
Initial Report FDA Received Date09/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;